Does Tasigna (nilotinib hydrochloride monohydrate) cause or cure acne? Tasigna reviews.

If you have used Tasigna (nilotinib hydrochloride monohydrate) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Tasigna, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

1 Reply to “Does Tasigna (nilotinib hydrochloride monohydrate) cause or cure acne? Tasigna reviews.”

  1. I have been on Tasigna for 7 months. 300 milligrams in the morning and 300 milligrams at night. I constantly get break outs on my face. I’m 69 years old and never had this problem in my life. Can anyone tell me how to stop this???

Leave a Reply

Your email address will not be published.